ISGT NA 2021 Schedule

The schedule for the overall program consists of the tutorials, plenary and panel sessions as well as technical paper and poster presentations.

The format for the virtual conference will be that all presentations (Keynotes, Plenaries, Panels, and Posters) will be pre-recorded, along with live Q&A sessions.

 2021 ISGT Program (Virtual; Times are in Eastern Prevailing Time)
Tuesday, February 16, 2021
11:00-11:30Opening Session

PES President

ISGT 2021 Chair (Julio Romero Agüero)

ISGT 2021 Technical Program Chair (Farrokh Rahimi) Broadcast of pre-recorded
11:30-12:00Keynote Talk - Dennis V. Arriola - Recording available that day
12:00-12:30Keynote Talk Q&A (live)
12:30-1:15First Plenary Panel Session (Operational, Regulatory and Policy Needs to Facilitate Cost Effective Integration of Large-scale Renewables) - Recording available that day
1:15-1:30Plenary Panel Q&A (live)
15-minute break
1:45-2:15DOE Panel: Grid Modernization Initiative: Resilient Distribution Systems Portfolio ReviewQ/A Only (live)
Presentations pre-recorded
2:15-2:45Modeling and Simulation to Support the Resiliency of the Electric GridQ/A Only (live)
Presentations pre-recorded
2:45-3:15Cybersecurity Verification & Validation Testing for Energy Delivery Systems – Stakeholder Perspectives and Technical ApproachesQ/A Only (live)
Presentations pre-recorded
3:15-3:45Power System Transformation and Cyber SecurityQ/A Only (live)
Presentations pre-recorded
15-minute break
4:00-4:30Artificial Intelligence/Machine Learning (AI/ML) for Power System ResilienceQ/A Only (live)
Presentations pre-recorded
4:30-5:00Advanced Computational Methods and Tools for Power System Resilience AnalysisQ/A Only (live)
Presentations pre-recorded
5:00-5:30Lessons Learnt from Implementing Big Data and Artificial Intelligence Technologies for Utility Asset Management & Predictive MaintenanceQ/A Only (live)
Presentations pre-recorded
5:30-6:00Offshore Wind – Opportunities & BarriersQ/A Only (live)
Presentations pre-recorded
Wednesday, February 17, 2021
11:00-11:30Keynote Talk - Gil Quiniones - Recording available that day
11:30-12:00Keynote Talk Q&A (live)
12:00-1:00Second Plenary Panel Session (Key Success Factors for Resilient and Decarbonized Grid) - LIVE
15-minute break
1:15-1:45A Roundtable Discussion of the DOE GMI Strategy Document: A 5-year Plan for Grid ModernizationQ/A Only (live)
Presentations pre-recorded
1:45-2:15Distribution System Operators, Platforms and Markets Q/A Only (live)
Presentations pre-recorded
2:15-2:45Blockchain-Enabled Transactive Energy Systems Q/A Only (live)
Presentations pre-recorded
2:45-3:15Emerging IoT and Blockchain Technologies for Power System Operation and ControlQ/A Only (live)
Presentations pre-recorded
15-minute break
3:30-4:00DERMS Analytical Solutions Creating Flexibility and Reliability Q/A Only (live)
Presentations pre-recorded
4:00-4:30Industry Intersections: Digital Transformation in the Utility and DER SpaceQ/A Only (live)
Presentations pre-recorded
4:30-6:30Poster Session

15 parallel webEx Sessions – Live Q&A in each session
Thursday, February 18, 2021
11:00-11:30Keynote Talk - Elliot Mainzer- Recording available that day
11:30-12:00Keynote Talk - Q&A (live)
12:00-12:45Third Plenary Panel Session (Distributed Grid-Edge and Behind-the-Meter Technologies)- Recording available that day
12:45-1:00Plenary Panel Q&A (live)
15-minute break
1:15-1:45Grid Edge Measurements to Improve Distribution System Modeling and AnalysisQ/A Only (live)
Presentations pre-recorded
1:45-2:15Microgrid Deployments and Lessons LearnedQ/A Only (live)
Presentations pre-recorded
2:15-2:45EV-fleet as VPP for V2G services to the Grid Q/A Only (live)
Presentations pre-recorded
2:45-3:15Enhancing Grid Resilience Through Advanced Grid Sensor and Analytics ToolsQ/A Only (live)
Presentations pre-recorded
15-minute break
3:30-4:00Improving Grid Resilience/Reliability with Solid-State Transformers and Dynamic OptimizationQ/A Only (live)
Presentations pre-recorded
4:00-4:30Competitive Transmission Planning: From Constructability to SuccessQ/A Only (live)
Presentations pre-recorded
4:30-5:00Transactive Energy Systems for Resiliency ApplicationsQ/A Only (live)
Presentations pre-recorded
5:00-5:30Towards Cost-effective and Resilient Microgrids Q/A Only (live)
Presentations pre-recorded
5:30-6:00Technological Advancements for Large Scale Adoption of Smart-InvertersQ/A Only (live)
Presentations pre-recorded
6:00-6:30Robust Distribution System State Estimation for Grid Visibility and Resiliency with High Penetration of DERs: Roles, Challenges and Use CasesQ/A Only (live)
Presentations pre-recorded
6:30-7:30Virtual Happy Hour
Networking, fun activities, lots of prizes, and best paper award presentation
End of Conference